MAUDE Adverse Event Report: ARTHREX, INC. IBAL UKA TIB BEA-RING TRL SZ 4 8MM; TEMPLATE FOR CLINICAL USE

ARTHREX, INC. IBAL UKA TIB BEA-RING TRL SZ 4 8MM; TEMPLATE FOR CLINICAL USE
Model Number IBAL UKA TIB BEA-RING TRL SZ 4 8MM
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via sems that a ar-601-tbd8 tibial bearing trial is damaged.This occurred during a case, with no patient effect reported.During returned device evaluation, a reportable malfunction was discovered.
 
Additional Manufacturer Narrative
During returned device evaluation, a reportable malfunction was discovered.Complaint is confirmed.One unpackaged ar-601-tbd8 serial/batch number (b)(4) was received for investigation.Visual inspection found that the ibalance uka tibial bearing trial had broken off at the elliptical profile.No fragments were returned for analysis.The root cause of the reported failure mode is undetermined; however, the observed event is most likely caused by excessive bending forces applied during use.
 
Additional Manufacturer Narrative
Complaint is confirmed.One unpackaged ar-601-tbd8 serial/batch number: (b)(6) was received for investigation.Visual inspection found that the ibalance uka tibial bearing trial had broken off at the elliptical profile.No fragments were returned for analysis.The root cause of the reported failure mode is undetermined; however, the observed event is most likely caused by excessive bending forces applied during use.

Brand Name
IBAL UKA TIB BEA-RING TRL SZ 4 8MM
Common Device Name
TEMPLATE FOR CLINICAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16387074
Report Number1220246-2023-06308
Device Sequence Number5618225
Product Code HWT
UDI-Device Identifier00888867037625
UDI-Public00888867037625
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBAL UKA TIB BEA-RING TRL SZ 4 8MM
Device Catalogue NumberAR-601-TBD8
Device Lot Number5261721
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2023
Supplement Date Received by Manufacturer01/11/2023
Initial Report FDA Received Date02/16/2023
Supplement Report FDA Received Date03/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/05/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown